# SDR 96ZZZX1547

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906GD
- Make and model: Bnorm BN2AMK32
- Aircraft serial: 1060
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: G210659
- Condition: Shaft Failed
- Location: Rt Engine
- Part time: 2,700 hours
- Component: Woodward
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, RIGHT ENGINE QUIT AND PROPELLER FEATHERED.  RIGHT GOVERNOR REMOVED AND FOUND BROKEN SHAFT.  GOVERNOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
